Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Testicle pain, abdominal pain. On adderall. Express concern?

how concerned should i be about his. on june 17 my right testicle started causing a dull aching feeling then it turning into a wretched pain that never went away. along with my right abdominal hurting. i went to an internal medicine doctor and all he did was take my brood and urine an switched me back to adderall . i also went to the ER a few time because the pain was just so bad it caused me a fever of 103, nausea , and dizziness .. i was able to ejaculate once when i was going through the pain but the cum was clear an watery. not like how it usually looks. but as of 8/9/12 the pain stopped and now its just a dull sharp pain that comes an goes that isnt to bothersome. also my right testicle is horizontal. but should i still be worried?? or what should i do?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

I have gone through your query. Acute episode of pain is usually seen in testicular torsion. But you have mentioned that it has resolved and you are experiencing dull pain. This is not normal and it should be investigated. I assume that your blood and urine reports came out to be normal and that is why you were put on adderall(amphetamine psychostimulant).
I would suggest you to go for a USG Scrotum after consulting surgeon.

Do consider a positive feedback as a credit to my work. Let me know if you have any further questions.
Answered: Thu, 2 Jan 2014
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor